Alert archive / Hawaii / Small Craft Advisories in 2015
Small Craft Advisory 49, NWS Honolulu, HI
NWS Honolulu, HI issued this small craft advisory at Sep 30, 2015, 7:04 AM HST. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Sep 30, 2015, 7:04 AM HST (17:04 UTC)
- Expired
- Oct 4, 2015, 3:40 PM HST
- In force
- 4 days
- Issued by
- NWS Honolulu, HI
The text
As transmitted, in the capitals the NWS used until 2016.
333 WHHW70 PHFO 301704 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 704 AM HST WED SEP 30 2015 PHZ110-112-115-116-119>121-123-124-010430- /O.NEW.PHFO.SC.Y.0049.150930T1704Z-151001T1600Z/ KAUAI NORTHWEST WATERS-KAUAI LEEWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 704 AM HST WED SEP 30 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST THURSDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST THURSDAY. * WINDS AND SEAS...EAST WINDS TO 25 KT. SEAS TO 12 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
13 follow-up statements
383 WHHW70 PHFO 301945 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 945 AM HST WED SEP 30 2015 ...HIGH PRESSURE TO THE NORTH AND LOW PRESSURE TO THE SOUTH OF THE ISLANDS ARE GENERATING STURDY TRADE WINDS AROUND THE STATE... .SMALL CRAFT ADVISORY FOR PARTS OF THE STATE DUE TO THE LOCALLY STRONG AND GUSTY TRADE WINDS. PHZ110-112-115-116-119>121-123-124-010845- /O.CON.PHFO.SC.Y.0049.000000T0000Z-151001T1600Z/ KAUAI NORTHWEST WATERS-KAUAI LEEWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 945 AM HST WED SEP 30 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST THURSDAY... * WINDS AND SEAS...EAST WINDS TO 25 KT. SEAS TO 12 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
452 WHHW70 PHFO 010127 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 327 PM HST WED SEP 30 2015 ...HIGH PRESSURE TO THE NORTH AND LOW PRESSURE TO THE SOUTH OF THE ISLANDS ARE GENERATING SOME STURDY TRADE WINDS AROUND THE STATE... .SMALL CRAFT ADVISORY FOR PARTS OF THE STATE DUE TO THE LOCALLY STRONG AND GUSTY TRADE WINDS. PHZ110-112-115-116-119>121-123-124-011430- /O.CON.PHFO.SC.Y.0049.000000T0000Z-151001T1600Z/ KAUAI NORTHWEST WATERS-KAUAI LEEWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 327 PM HST WED SEP 30 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST THURSDAY... * WINDS AND SEAS...EAST WINDS TO 25 KT. SEAS TO 12 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
845 WHHW70 PHFO 011330 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 330 AM HST THU OCT 1 2015 ...HIGH PRESSURE TO THE NORTH AND LOW PRESSURE TO THE SOUTH OF THE ISLANDS ARE GENERATING SOME STURDY TRADE WINDS AROUND THE STATE... .SMALL CRAFT ADVISORY FOR PARTS OF THE STATE DUE TO THE LOCALLY STRONG AND GUSTY TRADE WINDS. PHZ113-020230- /O.EXB.PHFO.SC.Y.0049.000000T0000Z-151002T1600Z/ KAUAI CHANNEL- 330 AM HST THU OCT 1 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST FRIDAY FOR THE ALENUIHAHA CHANNEL... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST FRIDAY. * WINDS AND SEAS...EAST WINDS TO 25 KT. SEAS TO 12 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110-112-115-116-119>121-123-124-020230- /O.EXT.PHFO.SC.Y.0049.000000T0000Z-151002T1600Z/ KAUAI NORTHWEST WATERS-KAUAI LEEWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 330 AM HST THU OCT 1 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST FRIDAY... * WINDS AND SEAS...EAST WINDS TO 25 KT. SEAS TO 12 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
908 WHHW70 PHFO 011330 CCA MWWHFO URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE HONOLULU HI 330 AM HST THU OCT 1 2015 ...HIGH PRESSURE TO THE NORTH AND LOW PRESSURE TO THE SOUTH OF THE ISLANDS ARE GENERATING SOME STURDY TRADE WINDS AROUND THE STATE... .SMALL CRAFT ADVISORY FOR PARTS OF THE STATE DUE TO THE LOCALLY STRONG AND GUSTY TRADE WINDS. PHZ113-020230- /O.COR.PHFO.SC.Y.0049.000000T0000Z-151002T1600Z/ KAUAI CHANNEL- 330 AM HST THU OCT 1 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST FRIDAY FOR THE KAUAI CHANNEL... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST FRIDAY. * WINDS AND SEAS...EAST WINDS TO 25 KT. SEAS TO 12 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110-112-115-116-119>121-123-124-020230- /O.EXT.PHFO.SC.Y.0049.000000T0000Z-151002T1600Z/ KAUAI NORTHWEST WATERS-KAUAI LEEWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 330 AM HST THU OCT 1 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST FRIDAY... * WINDS AND SEAS...EAST WINDS TO 25 KT. SEAS TO 12 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
619 WHHW70 PHFO 020141 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 341 PM HST THU OCT 1 2015 .THE SMALL CRAFT ADVISORY FOR TYPICALLY WINDY WATERS AROUND THE BIG ISLAND AND MAUI DUE TO LOCALLY STRONG AND GUSTY TRADE WINDS REMAINS IN EFFECT. ADVISORY CONDITIONS MAY BE EXPANDED FRIDAY NIGHT TO INCLUDE ADDITIONAL WATERS DUE TO RISING SEAS. PHZ110-112-113-115-116-020245- /O.CAN.PHFO.SC.Y.0049.000000T0000Z-151002T1600Z/ KAUAI NORTHWEST WATERS-KAUAI LEEWARD WATERS-KAUAI CHANNEL- OAHU LEEWARD WATERS-KAIWI CHANNEL- 341 PM HST THU OCT 1 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DECREASED BELOW SMALL CRAFT ADVISORY THRESHOLD OVER WATERS WEST OF MOLOKAI. $$ PHZ119>121-123-124-021445- /O.EXT.PHFO.SC.Y.0049.000000T0000Z-151003T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 341 PM HST THU OCT 1 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST FRIDAY... * WINDS AND SEAS...EAST WINDS TO 25 KT. SEAS TO 12 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
390 WHHW70 PHFO 021350 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 350 AM HST FRI OCT 2 2015 PHZ110>118-122-030300- /O.EXB.PHFO.SC.Y.0049.151003T0400Z-151004T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS- 350 AM HST FRI OCT 2 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM HST SUNDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM HST SUNDAY. * WINDS AND SEAS...EAST WINDS TO 25 KT. SEAS TO 12 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ120-121-123-124-030300- /O.EXT.PHFO.SC.Y.0049.000000T0000Z-151004T1600Z/ PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 350 AM HST FRI OCT 2 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST SUNDAY... * WINDS AND SEAS...EAST WINDS TO 25 KT. SEAS TO 12 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ119-030300- /O.EXT.PHFO.SC.Y.0049.000000T0000Z-151004T0400Z/ MAALAEA BAY- 350 AM HST FRI OCT 2 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SATURDAY... * WINDS AND SEAS...NORTHEAST WINDS TO 25 KT. SEAS 4 TO 6 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
324 WHHW70 PHFO 021951 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 951 AM HST FRI OCT 2 2015 ...LOCALLY STRONG AND GUSTY TRADE WINDS AFFECTING THE ISLANDS... .SMALL CRAFT ADVISORY IN EFFECT DUE TO THE STURDY WINDS AND ROUGH SEAS. PHZ120-121-123-124-030900- /O.CON.PHFO.SC.Y.0049.000000T0000Z-151004T1600Z/ PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 951 AM HST FRI OCT 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY... * WINDS AND SEAS...EAST WINDS TO 25 KT. SEAS TO 12 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ119-030900- /O.CON.PHFO.SC.Y.0049.000000T0000Z-151004T0400Z/ MAALAEA BAY- 951 AM HST FRI OCT 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY... * WINDS AND SEAS...NORTHEAST WINDS TO 25 KT. SEAS 4 TO 6 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110>118-122-030900- /O.CON.PHFO.SC.Y.0049.151003T0400Z-151004T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS- 951 AM HST FRI OCT 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM HST SUNDAY... * WINDS AND SEAS...EAST WINDS TO 25 KT. SEAS TO 12 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
494 WHHW70 PHFO 030120 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 320 PM HST FRI OCT 2 2015 ...LOCALLY STRONG AND GUSTY TRADE WINDS AFFECTING THE ISLANDS... .SMALL CRAFT ADVISORY IN EFFECT FOR ALL HAWAIIAN WATERS DUE TO THE STURDY WINDS AND ROUGH SEAS. PHZ110>118-122-031430- /O.EXT.PHFO.SC.Y.0049.151003T0120Z-151004T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS- 320 PM HST FRI OCT 2 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST SUNDAY... * WINDS AND SEAS...EAST WINDS TO 25 KT. SEAS TO 12 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ120-121-123-124-031430- /O.CON.PHFO.SC.Y.0049.000000T0000Z-151004T1600Z/ PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 320 PM HST FRI OCT 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY... * WINDS AND SEAS...EAST WINDS TO 25 KT. SEAS TO 12 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ119-031430- /O.CON.PHFO.SC.Y.0049.000000T0000Z-151004T0400Z/ MAALAEA BAY- 320 PM HST FRI OCT 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY... * WINDS AND SEAS...NORTHEAST WINDS TO 25 KT. SEAS 4 TO 6 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
432 WHHW70 PHFO 031402 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 402 AM HST SAT OCT 3 2015 PHZ110>118-120>124-040315- /O.CON.PHFO.SC.Y.0049.000000T0000Z-151004T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 402 AM HST SAT OCT 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY... * WINDS AND SEAS...EAST WINDS TO 25 KT. SEAS TO 12 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ119-040315- /O.CON.PHFO.SC.Y.0049.000000T0000Z-151004T0400Z/ MAALAEA BAY- 402 AM HST SAT OCT 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * WINDS AND SEAS...NORTHEAST WINDS TO 25 KT. SEAS 4 TO 6 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
937 WHHW70 PHFO 040329 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 529 PM HST SAT OCT 3 2015 PHZ110-113-116-119>121-123-124-041630- /O.EXT.PHFO.SC.Y.0049.000000T0000Z-151005T0400Z/ KAUAI NORTHWEST WATERS-KAUAI CHANNEL-KAIWI CHANNEL-MAALAEA BAY- PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 529 PM HST SAT OCT 3 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SUNDAY... * WINDS AND SEAS...NORTHEAST WINDS TO 25 KT. SEAS TO 12 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ111-112-114-115-117-118-122-041600- /O.CON.PHFO.SC.Y.0049.000000T0000Z-151004T1600Z/ KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-OAHU WINDWARD WATERS- OAHU LEEWARD WATERS-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS- 529 PM HST SAT OCT 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY... * WINDS AND SEAS...NORTHEAST WINDS TO 25 KT. SEAS TO 12 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
573 WHHW70 PHFO 041324 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 324 AM HST SUN OCT 4 2015 PHZ111-112-114-115-117-118-122-050230- /O.EXT.PHFO.SC.Y.0049.000000T0000Z-151005T0400Z/ KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-OAHU WINDWARD WATERS- OAHU LEEWARD WATERS-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS- 324 AM HST SUN OCT 4 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS EVENING... * WINDS AND SEAS...NORTHEAST WINDS TO 25 KT. SEAS TO 12 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110-113-116-119>121-123-124-050230- /O.CON.PHFO.SC.Y.0049.000000T0000Z-151005T0400Z/ KAUAI NORTHWEST WATERS-KAUAI CHANNEL-KAIWI CHANNEL-MAALAEA BAY- PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 324 AM HST SUN OCT 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * WINDS AND SEAS...NORTHEAST WINDS TO 25 KT. SEAS TO 12 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
147 WHHW70 PHFO 041953 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 953 AM HST SUN OCT 4 2015 PHZ110>124-050400- /O.CON.PHFO.SC.Y.0049.000000T0000Z-151005T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 953 AM HST SUN OCT 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * WINDS AND SEAS...NORTHEAST WINDS TO 25 KT. SEAS TO 12 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
530 WHHW70 PHFO 050140 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 340 PM HST SUN OCT 4 2015 ...WINDS HAVE WEAKENED AND THE CURRENTLY NORTH SWELL CONTINUES TO SUBSIDE... .SMALL CRAFT ADVISORY FOR ALL HAWAIIAN WATERS HAS BEEN CANCELLED. PHZ110>124-050245- /O.CAN.PHFO.SC.Y.0049.000000T0000Z-151005T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL- ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 340 PM HST SUN OCT 4 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE SUBSIDED AND WILL CONTINUE TO SUBSIDE THROUGH OVERNIGHT. THUS THIS ENABLES THE CANCELLATION OF THE SMALL CRAFT ADVISORY|. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Sep 30, 3:30 AM HST, 3 hours 34 minutes earlier.
Area forecast discussion, Sep 30, 3:30 AM HST, 3 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 330 AM HST WED SEP 30 2015 .SYNOPSIS... A HIGH TO THE NORTH WILL MAINTAIN LOCALLY BREEZY TRADE WINDS FOR THE NEXT FEW DAYS. THE WEATHER WILL DRY OUT A BIT TODAY...BUT SHOWERS WILL CONTINUE OVER WINDWARD AREAS. A DEEP TROUGH ALOFT AND A TROPICAL DISTURBANCE MAY COMBINE TO PRODUCE WET AND WINDY WEATHER STARTING AS EARLY AS SATURDAY. THE UNSETTLED WEATHER COULD CONTINUE FOR SEVERAL DAYS. && .DISCUSSION... A BAND OF SHOWERY LOW CLOUDS THAT HAS BEEN OVER THE ISLANDS IS MOVING OFF TO THE SOUTHWEST. THE WEATHER WILL DRY OUT TODAY AS THE CLOUD BAND DEPARTS. SURFACE HIGH PRESSURE NORTH OF THE ISLANDS AND LOW PRESSURE TO THE SOUTH WILL KEEP THE PRESSURE GRADIENT TIGHT ENOUGH TO MAINTAIN LOCALLY BREEZY TRADE WINDS THROUGH FRIDAY. SHOWERS CARRIED BY THE TRADE WINDS WILL KEEP WINDWARD AREAS A BIT SHOWERY BUT LEEWARD AREAS WILL BE MOSTLY FAIR THROUGH FRIDAY. THE GLOBAL MODELS CONTINUE TO SHOW A TROUGH ALOFT FAR NORTH OF THE AREA DIGGING SOUTH RAPIDLY. A SURFACE LOW WILL CUT OFF TO THE NORTHEAST OF THE ISLANDS BY FRIDAY AFTERNOON. MEANWHILE...ONE OR MORE TROPICAL DISTURBANCES MAY DEVELOP IN AN AREA OF DISTURBED WEATHER ASSOCIATED WITH THE MONSOON TROUGH SOUTH OF THE MAIN HAWAIIAN ISLANDS ALONG 15N. THE MODELS SUGGEST THAT THE TROUGH TO THE NORTHEAST MAY PULL MOISTURE UP OVER THE ISLANDS FROM THE DEEP TROPICS. ONE OR MORE TROPICAL CYCLONES COULD EVEN MOVE TOWARD THE ISLANDS FROM THE SOUTHWEST. SO...THE WEATHER OVER THE ISLANDS MAY BECOME VERY UNSETTLED STARTING AS EARLY AS SATURDAY AND CONTINUING INTO AT LEAST THE FIRST HALF OF NEXT WEEK. AT THIS TIME THE DETAILS OF THIS COMPLEX PATTERN REMAIN UNCLEAR. && .AVIATION... THE LOCALLY STRONG TRADE WINDS WILL CONTINUE TO PRODUCE LOW LEVEL TURB...SO AIRMET TANGO WILL REMAIN IN EFFECT FOR TURB S THRU W OF THE MTN OF ALL THE ISLANDS THROUGH AT LEAST TONIGHT AND PROBABLY LONGER. A BAND OF SHOWERY LOW CLOUDS HAS BEEN PRODUCING MVFR CEILINGS AND VSBY IN CLD AND SHRA OVER WINDWARD AREAS AND AIRMET SIERRA IS IN EFFECT FOR MTN OBSC FOR ALL ISLANDS. COND ARE EXPECT TO IMPROVE TODAY AS THE SHOWER BAND CLEARS THE AREA. && .MARINE... A SMALL CRAFT ADVISORY...SCA...REMAINS IN EFFECT FOR MOST AREAS OF THE COASTAL WATERS DUE TO STRONG TRADE WINDS AND ROUGH SEAS. WINDS AND SEAS WILL SUBSIDE A BIT OVER THE NEXT COUPLE OF DAYS... BUT THE SCA WILL LIKELY STAY UP FOR THE WINDY ZONES AROUND THE BIG ISLAND AND MAUI...AND MAY NEED TO STAY UP FOR SOME OTHER AREAS AS WELL. THE BREEZY TRADES WILL PRODUCE ADVISORY-LEVEL SURF ALONG EAST FACING SHORES TODAY AND KEEP THE SURF ELEVATED THROUGH THE WEEK. A NORTH NORTHEAST SWELL EXPECTED ON FRIDAY COULD BRING ADVISORY LEVEL SURF TO NORTH AND EAST FACING SHORES THIS WEEKEND. && .HFO WATCHES/WARNINGS/ADVISORIES... HIGH SURF ADVISORY UNTIL 600 PM TODAY FOR EAST FACING SHORES OF KAUAI OAHU MOLOKAI MAUI AND THE BIG ISLAND OF HAWAII. SMALL CRAFT ADVISORY UNTIL 600 AM THURSDAY FOR THE KAUAI... KAIWI...PAILOLO AND ALENUIHAHA CHANNELS...KAUAI NORTHWEST WATERS...KAUAI LEEWARD WATERS...OAHU LEEWARD WATERS...MAALAEA BAY AND WATERS SOUTH OF THE BIG ISLAND. && DONALDSON
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 3:37 AM HST | High Surf Advisory | HFO | Honolulu, Kalawao | 13 hr |
Nearby
Small Craft Advisories in Hawaii, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.